MathSciNet Relay Station
MathSciNet bibliographic data
MR2374209 35Q30 (35B65 76D03 76D05)
Vasseur, Alexis F. A new proof of partial regularity of solutions to Navier-Stokes equations. NoDEA Nonlinear Differential Equations Appl. 14 (2007), no. 5-6, 753–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement